Vertex transitive embeddings of complete graphs

Cai-Heng Li

    Research output: Contribution to journalArticlepeer-review

    3 Citations (Scopus)

    Abstract

    It is shown that a vertex transitive complete map M satisfies one of the following: (i) Aut M is regular on the vertex set, (ii) Aut M has a subgroup of index at most 2 which is a Frobenius group with the Frobenius kernel regular on the vertex set, or (iii) Aut M=PSL(2,2e) and is a non-orientable non-Cayley map.
    Original languageEnglish
    Pages (from-to)447-454
    JournalJournal of combinatorial Theory Series B
    Volume99
    Issue number2
    DOIs
    Publication statusPublished - 2009

    Fingerprint

    Dive into the research topics of 'Vertex transitive embeddings of complete graphs'. Together they form a unique fingerprint.

    Cite this